# SDR CALA2022112503223

- Difficulty date: November 25, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 61,007 hours, 19,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Inoperative
- Location: Door 2 Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FORWARD OF DOOR 2 LEFT INOP HELP. REINSTALLED ORIGINAL BATTERY. INSTALLED EMERGENCY LIGHT FOR 2L FWD AND 2R AFT POSITION IN KNOW GOOD LOCATION AND BOTH ASSYEMBLIES WORK, REINSTALLED IN OTIGINAL LOCATION.  STILL DO NOT LIGHT UP DURING EMERGENCY LIGHT TEST REPLACED LAMP ASSY. NO HELP FURTHER TROUBLESHOOTING NEEDED. REF FOUND BOTH LOG PAGE 3143936 AND 3143928 LIGHT GO TO BATTERY SUSPECT PREVIOUS BATTERY BAD FROM STOCK. REPLACED BATTERY PACK AMM 33-51-10 PARTS USED:  29-3351-3-0011,QTY :1 CHARGER/BATTERY ON LEFT SIDE IN CEILING AT DOOR 2 AISLE. WITH KNOWN GOOD BATTERY. NO HELP. REINSTALLED ORIGINAL BATTERY. REPLACED LEFT BATTERY CHARGER SN 12669 OFF SN 173086 ON, NO HELP WORK PERFORMED REF AMM  33-51-07/201. REQUIRES MORE LEFT NEW CHARGER INSTALLED.  INSTALLED KNOWN GOOD BATTERY, NO TROUBLESHOOTING. CEILING PANEL CURRENTLY REMOVED. 2R FWD EXIT LT TO PIN 15 ON D112270  LIGHTS L631 & L632 CAME ON REF WDM 33-51-21-3. FROM M11613 PWR SUP CHECKED GROUNDS AND JUMPERS CHECK GOOD. REMOVED LIGHT ASSY. TO CHECK FOR POWER AND GROUND. NO POWER AT REMOVED LIGHT ASSY. TO CHECK FOR POWER AND GROUND. NO POWER AT TEST SWITCH OVER DOOR 2 LEFT / S10293 WAS BAD , SWITCH REPLACED FOUND 1 BAD FUSE ON M11613 PWR SUP REPLACED , 3 REMAING FUSES FOUND LIGHT L1118 BLOWS A FUSE IN PWR SUP M11613 WHEN CONNECTED. L1118 CORRECTELY LAMPED WITH 1317 PER WDM 33-00-01 LAMP USAGE PWR SUPPLY FUSE REPLAEMENT AMM 33-51-07, SSM 33-51-01-102, WDM LIGHT CONNECTOR AND NO GROUND AT CONNECTOR. LEFT LIGHT
